# SDR SIMA200633101

- Difficulty date: November 17, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 13,302 hours, 13,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Repair
- Part number: 14530645411
- Condition: Corroded
- Location: Floor Support
- Part time: 13,302 hours, 13,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON LEFT OMEGA BEAM AT FRAME 20 CORRODED.  REMOVED PREVIOUS REPAIR.  FABRICATED REPAIR DOUBLERS, CLEANED, TREATED AND INSTALLED REPAIR DOUBLERS AND RESTORED PREVIOUS FINISH IAW EMB SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
